Stability and instability for Gevrey quasi-convex near-integrable hamiltonian systems
Publications Mathématiques de l'IHÉS, Volume 96 (2003), p. 199-275
@article{PMIHES_2003__96__199_0,
     author = {Marco, Jean-Pierre and Sauzin, David},
     title = {Stability and instability for Gevrey quasi-convex near-integrable hamiltonian systems},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {96},
     year = {2003},
     pages = {199-275},
     zbl = {1086.37031},
     mrnumber = {1986314},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_2003__96__199_0}
}
Marco, Jean-Pierre; Sauzin, David. Stability and instability for Gevrey quasi-convex near-integrable hamiltonian systems. Publications Mathématiques de l'IHÉS, Volume 96 (2003) pp. 199-275. http://www.numdam.org/item/PMIHES_2003__96__199_0/

[Arn64] V. I. Arnold, Instability of dynamical systems with several degrees of freedom, Dokl. Akad. Nauk SSSR 156 (1964), 9-12; Soviet Math. Dokl. 5 (1964), 581-585. | MR 163026 | Zbl 0135.42602

[AA67] V. I. Arnold and A. Avez, Problèmes ergodiques de la mécanique classique, Gauthier-Villars, Paris (1967). | MR 209436 | Zbl 0149.21704

[Art91] M. Artin, Algebra, Prentice Hall, Englewood Cliffs, New Jersey (1991). | MR 1129886 | Zbl 0788.00001

[Bae95] C. Baesens, Gevrey series and dynamical bifurcations for analytic slow-fast mappings, Nonlinearity 8 (1995), 179-201. | MR 1328593 | Zbl 0822.58040

[Bal94] W. Balser, From divergent power series to analytic functions, Lecture Notes in Mathematics 1582, Springer-Verlag, Berlin Heidelberg (1994). | MR 1317343 | Zbl 0810.34046

[BG86] G. Benettin and G. Gallavotti, Stability of motions near resonances in quasi-integrable Hamiltonian systems, J. Phys. Stat. 44 (1986), 293-338. | MR 857061 | Zbl 0636.70018

[BGG85] G. Benettin, L. Galgani and A. Giorgilli, A proof of Nekhoroshev's theorem for the stability times in nearly integrable Hamiltonian systems, Celestial Mech. 37 (1985), 1-25. | Zbl 0602.58022

[Be96] U. Bessi, An approach to Arnold's diffusion through the calculus of variations, Nonlinear Anal. TMA 26 (1996), 1115-1135. | Zbl 0867.70013

[Be97] U. Bessi, Arnold's example with three rotators, Nonlinearity 10 (1997), 763-781. | Zbl 0912.70015

[BT99] S. Bolotin and D. Treschev, Unbounded growth of energy in nonautonomous Hamiltonian systems, Non-linearity 12 (1999), 365-388. | MR 1677779 | Zbl 0989.37050

[CD93] M. Canalis-Durand, Solution formelle Gevrey d'une équation singulièrement perturbée, Asymptotic Analysis 7 (1993), 1-32. | Zbl 0814.34045

[Ca59] J. W. S. Cassels, An introduction to the geometry of numbers, Grundlehren Math. Wiss. 99, Springer-Verlag, Berlin Göttingen Heidelberg (1959). | MR 157947 | Zbl 0086.26203

[DLS00] A. Delshams, R. De La Llave and T. M. Seara, A geometric approach to the existence of orbits with unbounded energy in generic periodic perturbations by a potential of generic geodesic flows of T 2 , Comm. Math. Phys. 209 (2000), 353-392. | MR 1737988 | Zbl 0952.70015

[Do86] R. Douady, Stabilité ou instabilité des points fixes elliptiques, Ann. Sc. Éc. Norm. Sup. 21 (1988), 1-46. | Numdam | MR 944100 | Zbl 0656.58020

[Dy80] E. M. DYN'KIN, Pseudo-analytic extension of smooth functions. The uniform scale, Twelve papers in analysis, Amer. Math. Soc. Transl. 115 (1980), 33-58. | Zbl 0478.30039

[El97] L. H. Eliasson, Discrete one-dimensional quasi-periodic Schrödinger operators with pure point spectrum, Acta Math. 179 (1997), 153-196. | MR 1607554 | Zbl 0908.34072

[Ga86] G. Gallavotti, Quasi-integrable mechanical systems, Phénomènes critiques, systèmes aléatoires, théories de jauge, part II, Les Houches 1984, K. Osterwalder and R. Stora eds., North-Holland, Amsterdam New York (1986), 539-624. | MR 880535 | Zbl 0662.70022

[Ge18] M. Gevrey, Sur la nature analytique des solutions des équations aux dérivées partielles, Ann. Sc. Éc. Norm. Sup. 35 (1928), 129-190. | JFM 46.0721.01 | Numdam

[Gr99] T. GRAMCHEV, Gevrey class, Encyclopaedia of Mathematics, Suppl. II, Kluwer, Doordrecht (1999).

[GP95] T. GRAMCHEV and G. POPOV, Nekhoroshev type estimates for billiard ball maps, Ann. Inst. Fourier 45 (1995), 859-895. | Numdam | MR 1340956

[Ko79] H. Komatsu, The implicit function theorem for ultradifferentiable mappings, Proc. Japan Acad. Ser. A 55 (1979), 69-72. | MR 531445 | Zbl 0467.26004

[Ku93] S. Kuksin, On the inclusion of an almost integrable analytic symplectomorphism into a Hamiltonian flow, Russian J. Math. Phys. 1 (1993), 191-207. | MR 1259481 | Zbl 0931.37030

[KP94] S. Kuksin and J. Pöschel, On the inclusion of analytic symplectic maps in analytic Hamiltonian flows and its applications, Seminar on Dynamical Systems (St. Petersburg, 1991), Progr. Nonlinear Differential Equations Appl. 12, Birkhäuser, Basel (1994), 96-116. | MR 1279392 | Zbl 0797.58025

[Lo92] P. Lochak, Canonical perturbation theory via simultaneous approximation, Usp. Mat. Nauk 47 (1992), 59- 140; Russian Math. Surveys 47 (1992), 57-133. | MR 1209145 | Zbl 0795.58042

[Lo93] P. Lochak, Hamiltonian perturbation theory: periodic orbits, resonances and intermittency, Nonlinearity 6 (1993), 885-904. | MR 1251248 | Zbl 0794.70006

[LN92] P. Lochak and A. I. Neishtadt, Estimates in the theorem of N. N. Nekhorocheff for systems with a quasi- convex Hamiltonian, Chaos 2 (1992), 495-499. | MR 1195881 | Zbl 1055.37573

[LNN93] P. Lochak, A. I. Neishtadt and L. Niederman, Stability of nearly integrable convex Hamiltonian systems over exponentially long times, Proc. 1991 Euler Institute Conf. on Dynamical Systems, Birkhäuser, Boston (1993). | MR 1279386 | Zbl 0807.70020

[LMS03] P. Lochak, J.-P. Marco and D. Sauzin, On the splitting of the invariant manifolds in multidimensional near-integrable Hamiltonian systems, Memoirs of the Amer. Math. Soc. 163 (2003). | MR 1964346 | Zbl 1038.70001

[Mat93] J. Mather, Variational construction of connecting orbits, Ann. Inst. Fourier 43 (1993), 1349-1386. | Numdam | MR 1275203 | Zbl 0803.58019

[Mal95] B. Malgrange, Resommation des séries divergentes, Expo. Math. 13 (1995), 163-222. | MR 1346201 | Zbl 0836.40004

[Nei84] A. I. Neishtadt, The separation of motions in systems with rapidly rotating phase, Prikl. Mat. Mekh. 48, 2 (1984), 197-204; J. Appl. Math. Mech. 48, 2 (1984), 133-139. | MR 802878 | Zbl 0571.70022

[Nekh77] N. N. Nekhoroshev, An exponential estimate of the time of stability of nearly integrable Hamiltonian systems, Usp. Mat. Nauk 32 (1977), 5-66; Russian Math. Surveys 32 (1977), 1-65. | MR 501140 | Zbl 0389.70028

[Ni00] L. Niederman, Exponential stability for small perturbations of steep integrable Hamiltonian systems, Preprint University of Paris-Sud 2000-73 (2000), to appear in Ergod. Th. and Dyn. Syst. | MR 2054052 | Zbl 1071.37038

[Po00] G. Popov, Invariant tori, effective stability, and quasimodes with exponentially small error terms. I. Birkhoff normal forms, Ann. Henri Poincaré 1 (2000), 223-248. | MR 1770799 | Zbl 0970.37050

[Po93] J. Pöschel, Nekhoroshev estimates for quasi-convex Hamiltonian systems, Math. Z. 213 (1993), 187-216. | MR 1221713 | Zbl 0857.70009

[PT97] A. V. Pronin and D. V. Treschev, On the inclusion of analytic maps into analytic flows, Reg. Chaot. Dyn. 2, 2 (1997), 14-24. | MR 1652125 | Zbl 0921.58024

[Ra80] J.-P. RAMIS, Les séries k-sommables et leurs applications, Proc. 1979 ‘Les Houches' (Analysis, Microlocal Calculus and Relativistic Quantum Theory), Lecture Notes in Physics 126, Springer-Verlag, Berlin Heidelberg (1980), 178-199.

[Ra84] J.-P. Ramis, Théorèmes d'indices Gevrey pour les équations différentielles ordinaires, Mem. Am. Math. Soc. 296 (1984). | Zbl 0555.47020

[Ra93] J.-P. Ramis, Séries divergentes et théories asymptotiques, Panoramas et synthèses 1, Soc. Math. de France (1993). | MR 1272100 | Zbl 0830.34045

[Ro62] C. Roumieu, Ultradistributions définies sur R n et sur certaines classes de variétés différentiables, J. Analyse Math. 10 (1962-1963), 153-192. | MR 158261 | Zbl 0122.34802

[RS96] J.-P. Ramis and R. Schäfke, Gevrey separation of slow and fast variables, Nonlinearity 9 (1996), 353-384. | MR 1384480 | Zbl 0925.70161

[Sa92] D. Sauzin, Caractère Gevrey des solutions formelles d'un problème de moyennisation, C. R. Acad. Sci. Paris 315 (1992), Série I, 991-995. | Zbl 0794.35094

[Th96] V. Thilliez, Quelques propriétés de quasi-analyticité, Gazette des Mathématiciens 70 (1996), 49-68. | MR 1423692 | Zbl 0918.26015

[Th97] V. Thilliez, Sur les fonctions composées ultradifférentiables, J. Math. Pures Appl. 76 (1997), 499-524. | MR 1465608 | Zbl 0878.58008

[To90] J.-C. TOUGERON, An introduction to the theory of Gevrey expansions and to the Borel-Laplace transform with some applications, Cours à Rennes et Toronto (1989-90).

[Wa00] G. Wallet, La variété des équations surstables, Bull. Soc. math. France 128 (2000), 497-528. | Numdam | MR 1815396 | Zbl 0969.34077